Neighbor designs and m-wheel systems

Charles J. Colbourn, C. C. Lindner, C. A. Rodger

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this paper we find the values of n for which there exists a regular decomposition of Kn and of 2Kn into edge disjoint copies of the wheel Wm, m odd, with some exceptions for each value of m.

Original languageEnglish (US)
Pages (from-to)335-340
Number of pages6
JournalJournal of Statistical Planning and Inference
Issue number3
StatePublished - Mar 1991
Externally publishedYes


  • Neighbor designs
  • cycles
  • wheels

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Neighbor designs and m-wheel systems'. Together they form a unique fingerprint.

Cite this